Aspirina C 10 comp efervesc View larger

Aspirina C 10 comprimidos efervescentes

Symptomatic relief of fevers. Also relief of mild to moderate occasional pain, such as headaches, back pain, dental, menstrual or muscle (contractures). Vitamin C containing slightly reduces the duration of colds and flu.

More details

5,60 € tax incl.

More info

 1. WHAT IS ASPIRIN C
Aspirin contains acetylsalicylic acid C is an analgesic and antipyretic and vitamin C (ascorbic acid) which slightly reduces the duration of colds and flu.
 This medicine relieves pain (headache, muscular, menstrual, dental, back ...) and reduces fever. Vitamin C slightly reduces the duration of colds and flu.


 2. BEFORE TAKING ASPIRIN C
Check with your doctor before taking this medicine if:
· Are allergic to aspirin or to any of the excipients of this medicine.
· Have or have had asthma or if you are allergic asthma-taking: aspirin, anti-inflammatories, analgesics or other tartrazine.
· Have a stomach ulcer or bowel or if you routinely suffer from gastric distress.
· Is treated with oral anticoagulant medicines.
· Suffer from nasal polyps associated with asthma that are produced or increased by acetylsalicylic acid.
· Have hemophilia or other blood clotting problems.
· It is under 16 years (Reye syndrome).
· Suffering from kidney and / or liver (kidney and / or liver).
· It is in her third trimester of pregnancy.
 · If you have high blood pressure, or have reduced kidney function, heart or liver, or has alterations in blood clotting.
· If you have had stomach ulcers or intestine.
· If you are treated with anticoagulants should consult your doctor before taking this medicine.
· If you are taking anti-inflammatory or other medicines since certain medicines can interact with aspirin 500 mg tablets and produce undesirable effects.
· If you are allergic to other anti-inflammatory or antirheumatic.
· If you have glucose-6-phosphate dehydrogenase deficiency.
· If you have or have had rhinitis or urticaria.
· If you have recently undergone or whether you should be in the next 7 days surgery, including dental surgery.
· If you are in the first or second trimester of pregnancy.
· Not routinely given to prevent any inconvenience caused by vaccinations.
• if you are diabetic, this medicine content of ascorbic acid, it is possible that results in erroneous results in urine glucose tests, including tests for test strips.

Using other medicines
Tell your doctor or pharmacist if you are taking or have recently taken any other medicines including those obtained without a prescription, homeopathic, medicinal plants and other related health since it may be necessary to discontinue treatment or adjust the dose of any of these products.
This is especially important in the case of:
- Other analgesics or NSAIDs, high doses of salicylates (medicines used to treat pain and / or muscle inflammation),
- Some antidepressants, including selective inhibitors of serotonin reuptake, as it increases the risk of bleeding,
- Anticoagulants (medicines used to "liquefy" the blood and prevent clots) such as warfarin,
- Hormonal contraceptives,
- Oral antidiabetics (medicines to lower blood sugar level),
- Barbiturates (medicines used to treat seizures),
- Beta-blockers (medicines to control hypertension),
- Cimetidine and ranitidine (used for heartburn)
- Medicines used to prevent transplant rejection (cyclosporine and tacrolimus),
- Corticosteroids, as it may increase the risk of gastrointestinal bleeding,
- Digoxin (heart medication),
- High blood pressure (diuretics and ACE inhibitors)
- Phenytoin, and valproic acid (antiepileptic),
- Interferon alpha (used for the treatment of certain viral infections and tumor),
- Lithium (used in psychiatric illness)
- Cancer or rheumatoid arthritis (methotrexate)
- Medicines used to treat gout (probenecid)
- Sulfonamides, trimethoprim / sulfamethoxazole and vancomycin (antibiotics used for infections),
- Zidovudine (used in the treatment of patients infected with HIV, which causes AIDS).

Interference with diagnostic tests
If you are going to do some diagnostic tests (including blood, urine, etc ...), tell your doctor you are taking this medication because it can alter the results.

Taking ASPIRIN C with food and drinks
Take this medication after meals or with food.
If you regularly consume alcohol (three or more alcoholic beverages-beer, wine, liquor, ... - a day) take ASPIRIN C can cause stomach bleeding him.

Pregnancy
Consult your doctor or pharmacist before taking any medicine. This medicine should not be used during pregnancy.
IMPORTANT FOR WOMEN:
If you are pregnant or think you may be pregnant, consult your doctor before taking this medicine. The consumption of this medicine during the first and second trimester of pregnancy can be dangerous for the embryo or fetus and should be monitored by your doctor.
Do not take this medicine during the third trimester of pregnancy, as it can prolong labor and contribute to bleeding of the mother or baby.
Under normal conditions they need not be administered in pregnancy than 100 mg daily dose of vitamin C and, in any case, always by the physician. Although there is no evidence of harmful effects, the fetal safety of high doses of vitamin C has not been established.

Lactation
Consult your doctor or pharmacist before taking any medicine.
Women breast feeding should consult a physician before taking this medicine, since acetylsalicylic acid and ascorbic acid pass into breast milk.

Use in children:
Do not administer to children under 16 years.

Use in over 65 years
The elderly should not take this medication without consulting your doctor, because they are more likely to suffer adverse effects.

Driving and using machines
It has not been described any effect on the ability to drive or operate machinery.

Important information about some of the ingredients of ASPIRIN C
Patients with sodium diet should note that this product contains 471 mg (20.5 mmol) of sodium per effervescent tablet.


 3. HOW TO TAKE ASPIRIN C
Follow these instructions unless your doctor gave you different advice. Ask your doctor or pharmacist if you have doubts.
This medicine is given orally.
Adults and children over 16 years: 1 effervescent tablet every 6 hours, if necessary. It will not exceed 4 effervescent tablets in 24 hours.
Patients with liver function or reduced kidney: consult a doctor and you should reduce the dose.
Fully dissolve the effervescent tablet preferably in half a glass of water and drink the entire contents of the vessel when it has completely stopped bubbling.
Taking the medication after meals or with milk, especially if digestive problems are noticed.
Do not take this medicine on an empty stomach.
Always use the lowest effective dose.
The administration of this preparation is subject to the occurrence of painful symptoms or fever. As this medication may disappear should be discontinued.
If the pain persists for more than 5 days or fever for more than 3 days or symptoms worsen or other symptoms should discontinue treatment and consult a doctor.

If you take more ASPIRIN C than you should
The main symptoms of overdose are headache, dizziness, tinnitus, blurred vision, drowsiness, sweating, rapid breathing, mental confusion, nausea, vomiting and occasionally diarrhea.
Above 1 gram of vitamin C daily (5 or more tablets a day) doses can cause diarrhea, abdominal cramps and kidney stones. There is also the risk of stone formation and precipitate acute gout attacks in predisposed individuals.
It will recommend the package and bring the medication to the health professional.
In case of overdose or accidental ingestion, immediately consult your doctor or pharmacist or go to a doctor immediately or call a toxicology control center center, phone: (+034) 91 562 04 20, indicating the medicine and the amount taken.

DOWNLOAD LEAFLET

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense